Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 93163, 10 pages
http://dx.doi.org/10.1155/AAA/2006/93163

An H-system for a revolution surface without boundary

1FCEyN, Departamento de Matemática, Universidad de Buenos Aires, Ciudad Universitaria, Pabellón I, Buenos Aires 1428, Argentina
2Consejo Nacional de Investigaciones Científicas y Técnicas (CONICET), Argentina
3Department of Mathematical Sciences, New Mexico State University Las Cruces, NM 88003-8001, USA

Received 20 November 2003; Accepted 25 April 2005

Copyright © 2006 P. Amster et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Amster, P. De Nápoli, and M. C. Mariani, “An -system for a revolution surface without boundary ,” Abstract and Applied Analysis, vol. 2006, Article ID 93163, 10 pages, 2006. https://doi.org/10.1155/AAA/2006/93163.